Translator Disclaimer
2008 Pullbacks and Universal Catenarity
Noômen Jarboui, Ayada Jerbi
Publ. Mat. 52(2): 365-375 (2008).

Abstract

This paper deals with the universal catenarity of a pullback construction ring. It seeks necessary and sufficient conditions for such a pullback to have the universal catenarity, improving some known results. Its main result leads to new examples of universally catenarian domains.

Citation

Download Citation

Noômen Jarboui. Ayada Jerbi. "Pullbacks and Universal Catenarity." Publ. Mat. 52 (2) 365 - 375, 2008.

Information

Published: 2008
First available in Project Euclid: 5 August 2008

zbMATH: 1151.13302
MathSciNet: MR2436730

Subjects:
Primary: 13B02
Secondary: 13A17, 13A18, 13B25, 13C15, 13E05

Rights: Copyright © 2008 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.52 • No. 2 • 2008
Back to Top